# SDR SWAA2021090799978

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS 1006 TO BS1016 RBL40 AND WL208.1 AT AFT GALLEY AREA ; 2021-341507 / [01] REPLACED WEB LOCATED BETWEEN BS 1006 TO BS1016 RBL40 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5730 REV C. TOOL USED :CALIB PIE DE REY PN :DIGITAL 150 SN:AE-412597 DUE DATE :25MAY22.; [02] REPLACED WEB LOCATED BETWEEN BS 986.5 TO BS1016 RBL40 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5730 REV C. TOOL USED :CALIB PIE DE REY PN :DIGITAL 150 SN:AE-412597 DUE DATE :25MAY22.; [03] STEP 2 COMPLETED RII REPLACED WEB LOCATED BETWEEN BS 986.5 TO BS1016 RBL40 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A5730 REV C. TOOL USED :CALIB PIE DE REY PN :DIGITAL 150 SN:AE-412597 DUE DATE :25MAY22.
